# SDR VNAA0603006

- Difficulty date: March 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 4,049 hours, 3,980 cycles
- Engine: Ge CF343B1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW DETERMINED THE GROUND COMMUNICATION DOOR WAS OPEN.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE CONFIRMED THE OPEN DOOR.  INSPECTION REVEALED NO DISCREPANCIES.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
